標題: On nonblocking multicast three-stage Clos networks
作者: Hwang, FK
Liaw, SC
應用數學系
Department of Applied Mathematics
關鍵字: multicast traffic;strictly nonblocking;switching networks;wide-sense nonblocking
公開日期: 1-八月-2000
摘要: We give necessary and sufficient conditions for strictly nonblocking three-stage Clos networks with two types of multicast traffic, Then, we extend the results to other models where the routing is under certain restrictions. Finally, we compare our results with existing literature to mark the differences and similarities.
URI: http://hdl.handle.net/11536/30337
ISSN: 1063-6692
期刊: IEEE-ACM TRANSACTIONS ON NETWORKING
Volume: 8
Issue: 4
起始頁: 535
結束頁: 539
顯示於類別:期刊論文


文件中的檔案:

  1. 000169685200010.pdf